Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Kidney stone, painful, fever, depressed. On bactrim, ibuprofen and hydrocodine. Help?

I passed 1 kidney stone over a week ago. I went to ER twice that day, I was in so much pain. The 2nd x the Dr was a witch about it. I have another stone in my left kidney that needs to pass. I have given birth naturally twice and have high pain tolerance but, This was awful. I have been nauseated a few times since. I have been on Bactrim . I went to my NP on Wed. She thinks I have the flu . I was feeling better this weekend. Still running fever but could get up and about. Today, I have felt worse. I have been running temp of 99.6-100.1 at various times. Taking hydrocodine and ibuprofen but temp only goes down to 99. Something. My mo. Thinks I need to go back to dr. I hate to sound like hypochondriac. I am also bipolar so family is concerned I am getting depressed but I m not. I really need to get back to work. I am the only SLP in my county. I have not worked since last Wed.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. what you are facing is a renalcolic, either due to kidney stones, or urinary tract infection, like cystitis, urithritis, etc. Either of these will have the same symptoms.
Usually this wont take this much of time for recovery, if treated with correct drugs. Bactrim is a narrow spectrum drug with possible resistance. As there is already a history of expulsion of the stones, it should be a urithritis due to damage of urithra while stone is passing out.
I advise you to consult an urologist, for diagnosis, investigations, and treatment. you may need to get the urine examination, ultrasound scaning, to find if some more stones are present in the kidney or uriter. and if necessory urine culture and sensitivity tests for the confermation of the disease.
dont worry you will be fine with correct line of treatnment, in a couple of days. thank you very much for calling.
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor